# SDR UIEA2025070900881

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG NACELLE LT CORE COWL FRAME NR 2 FOUND CHAFED.  FRAME CHAFE AREA REPAIRED IAW SRM 54-45-02-2R-1 REPAIR FIG 201. NO FURTHER DEFECTS NOTED.
